# SDR AALA201705099041

- Difficulty date: May 6, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 54,101 hours, 21,800 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201022090
- Part serial: CJ002245
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MID. DESCENT 24K STRONG ELECTRICAL FUME SMELL. RAN SMOKE, FIRE , OR FUMES CHECKLIST PER QRH. THE FLIGHT DECLARED AN EMERGENCY. SAFELY LANDED DESTINATION WITH FUMES PARTIALLY DISAPPEARED. ACCOMPLISHED MCM 05-96-70, FOUND STATIC INVERTER INOP AND STRONG SMELL IN E&E COMPARTMENT. REMOVED AND REPLACED STATIC INVERTER IAW AMM 24-34-21. OPS CHECK GOOD, CLEARED FAULT, OK FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
